# SDR AALA202312017020

- Difficulty date: November 29, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N435AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10566
- Aircraft time: 9,272 hours, 2,538 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA REPORTS MEGAPHONE IN AFT CABIN INOP. REMOVED AND REPLACED AFT CABIN MEGAPHONE.
